# SDR SWAA2018011819156

- Difficulty date: November 16, 2017
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 36,290 hours, 17,205 cycles
- System (JASC): 5240 · Service Doors
- Part: Fitting
- Part number: 141A651620
- Part serial: 002354
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE HOUSING LOWER FITTING CRACKED AT FORWARD LOWER INBOARD BOLT HOLE AREA.  R&R FITTING PER WO.
